BibTeX record journals/amc/WuCD17

download as .bib file

@article{DBLP:journals/amc/WuCD17,
  author    = {Renfang Wu and
               Hanlin Chen and
               Hanyuan Deng},
  title     = {On the monotonicity of topological indices and the connectivity of
               a graph},
  journal   = {Applied Mathematics and Computation},
  volume    = {298},
  pages     = {188--200},
  year      = {2017},
  url       = {http://dx.doi.org/10.1016/j.amc.2016.11.017},
  doi       = {10.1016/j.amc.2016.11.017},
  timestamp = {Thu, 05 Jan 2017 17:48:54 +0100},
  biburl    = {http://dblp.dagstuhl.de/rec/bib/journals/amc/WuCD17},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier